Is Allegra-D sold over the counter?

Allegra-D (fexofenadine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

Is Allegra-D over the counter the same as prescription?

While you can get Allegra-D (fexofenadine / pseudoephedrine) from behind the pharmacy counter in most states, a few states require a prescription. Allegra-D (fexofenadine / pseudoephedrine) is also considered a controlled substance in states like Oregon.

Do you have to buy Allegra-D at the pharmacy?

Allegra-D is an over-the-counter medicine that can be purchased without a prescription. According to federal law, Allegra-D is kept behind the counter at the pharmacy. You may need an ID to purchase it and there will be a limit to how much you can purchase on a given day.

Is there a generic for Allegra-D 24 Hour?

Generic Name: fexofenadine-pseudoephedrine.

Does Allegra D raise blood pressure?

However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.

What decongestant is in Allegra D?

It contains 2 medications: fexofenadine and pseudoephedrine. Fexofenadine is an antihistamine that helps relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing. Pseudoephedrine is a decongestant that helps relieve stuffy nose and ear congestion symptoms.

Why is Allegra D behind the counter?

Yes, Allegra is available over the counter. While you do not need a prescription to purchase Allegra D, it is stored behind the counter due to federal law.

Which is better Allegra D 12 hour or 24 hour?

The plain Allegra is also available in 24 and 12 hour doses, but the 24 hour dose actually contains three-times more medicine than the 12 hour dose (180 mg vs. 60 mg). Allegra is almost as strong as Zyrtec, but far less sedating. Claritin is the least effective of the three.

What is similar to Allegra D?

If your allergy symptoms include sinus congestion, it may be worth considering Claritin-D (loratadine/pseudoephedrine], Allegra-D (fexofenadine/pseudoephedrine), or Zyrtec-D (cetirizine/pseudoephedrine) for that extra decongestant. Otherwise, these contain the same active ingredients as the medications without the “D.”

Is it safe to take Allegra-D everyday?

Allegra-D usually is taken once or twice daily. The recommended dose is one 60/120 mg tablet twice daily or one 180/240 mg tablet once daily. Persons with kidney disease and elderly persons may only need to take one tablet per day. Allegra-D should be taken without food.

Will Allegra-D Help sinus infection?

I started taking the 24 hour Allegra-D for my congestion and inflamed sinuses along with antibiotics and it helped almost immediately. Every day. I only took it until my infection went away, not continuously.

Can I get Allegra-D Online?

Can I Buy Allegra Online? Allegra is available with and without a prescription from pharmacies in the United States. For prescription Allegra, one cannot just buy Allegra online as the first step is consulting a medical provider.

Can you take Allegra D and mucinex together?

Interactions between your drugs

No interactions were found between Allegra and Mucinex D. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is Allegra D bad for your liver?

Fexofenadine is a second generation antihistamine that is used for the treatment of allergic rhinitis, angioedema and chronic urticaria. Fexofenadine has not been linked to serum enzyme elevations during therapy or to instances of clinically apparent acute liver injury.

Can I take Flonase and Allegra D together?

Interactions between your drugs

No interactions were found between Allegra-D 24 Hour and Flonase. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What’s better Zyrtec or mucinex?

Mucinex DM is better for coughs and chest congestion, and Zyrtec-D (cetirizine / pseudoephedrine) is better for sneezing, itchy/watery eyes, and a stuffy nose.

Can you take Flonase and mucinex D?

Interactions between your drugs

No interactions were found between Flonase and Mucinex D Maximum Strength. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What’s the difference between Zyrtec and Allegra?

Both Allegra and Zyrtec can cause similar side effects. The main difference is that Zyrtec is more likely to cause drowsiness than Allegra. If you’ve taken either of these medications and are experiencing serious side effects that may indicate an allergic reaction, get emergency medical treatment right away.

Why is Zyrtec-D behind the counter?

Zyrtec-D will be kept behind pharmacy counters because it contains the nasal decongestant pseudoephedrine, sales of which are restricted by the Combat Methamphetamine Act. Zyrtec isn’t subject to those restrictions because it doesn’t contain pseudoephedrine.

What is Zyrtec-D good for?

This medication is used to relieve allergy symptoms such as watery eyes, runny/stuffy nose, itching eyes/nose, and sneezing. It contains 2 medications: cetirizine and pseudoephedrine.

Do you need a prescription for Zyrtec-D?

Zyrtec-D is a prescription medicine used to treat the symptoms of sneezing, itching, watery eyes and a runny nose associated with allergies (Allergic Rhinitis).

Is Zyrtec-D better than Claritin D?

Claritin-D and Zyrtec-D are effective for allergy symptoms. With an added decongestant, both medications are effective for treating sinus pressure and nasal congestion. Some studies suggest that Zyrtec is more potent than Claritin. However, Zyrtec may have more sedative effects than Claritin.